English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An isoperimetric inequality for diffused surfaces

Menne, U., & Scharrer, C. (2018). An isoperimetric inequality for diffused surfaces. Kodai Mathematical Journal, 41(1), 70-85. doi:10.2996/kmj/1521424824.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-2483-B Version Permalink: http://hdl.handle.net/21.11116/0000-0002-F785-1
Genre: Journal Article

Files

show Files
hide Files
:
1612.03823.pdf (Preprint), 421KB
Name:
1612.03823.pdf
Description:
File downloaded from arXiv at 2016-12-15 13:15
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
euclid.kmj.1521424824.pdf (Publisher version), 133KB
 
File Permalink:
-
Name:
euclid.kmj.1521424824.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Menne, Ulrich1, Author              
Scharrer, Christian, Author
Affiliations:
1Geometric Measure Theory, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_1753352              

Content

show
hide
Free keywords: Mathematics, Differential Geometry, math.DG,Mathematics, Analysis of PDEs, math.AP,
 Abstract: For general varifolds in Euclidean space, we prove an isoperimetric inequality, adapt the basic theory of generalised weakly differentiable functions, and obtain several Sobolev type inequalities. We thereby intend to facilitate the use of varifold theory in the study of diffused surfaces.

Details

show
hide
Language(s):
 Dates: 2016-12-1220172018
 Publication Status: Published in print
 Pages: 14 pages, no figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1612.03823
URI: http://arxiv.org/abs/1612.03823
DOI: 10.2996/kmj/1521424824
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Kodai Mathematical Journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 41 (1) Sequence Number: - Start / End Page: 70 - 85 Identifier: -